# SDR UALA2012031401687

- Difficulty date: March 14, 2012
- Submitted: April 13, 2012
- Operation: Air carrier
- Aircraft: N553UA
- Make and model: Boeing 757222
- Aircraft serial: 25277
- Aircraft time: 65,315 hours, 24,322 cycles
- Engine: Pwa PW2037
- System (JASC): 3397 · Light System Wiring
- Part: Pin
- Condition: Backed Out
- Location: Connector
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DOOR 4 LEFT EMERGENCY OUTSIDE SLIDE LIGHT INOP.  LIGHT SOCKET MOUNTS ARE DAMAGED WILL NEED NUT PLATES SECURED.  FOUND HIGH RESISTENCE PIN 9- LIGHT SOCKET SUSPECT BAD CONNECTOR D4504 REF WD 33-51-15 MAY REQUIRE AFT-AFT LAV REMOVAL.  CONFIRMED 2K OHMS TO GND PIN 9.  FOUND PUSHED BACK PIN ON CONNECTOR D4504, REINSERTED PIN, REPLACED POWER SUPPLY FUSE.  RPL'D BROKEN NUT CLIPS ON BRACKET.  LIGHT OPS CK GOOD.
